Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 97, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Aug 21, 2021, 10:17 AM CDT for Hickman County, Tennessee. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2021, 10:17 AM CDT (15:17 UTC)
- Expired
- Aug 23, 2021, 2:30 PM CDT
- In force
- 52 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Hickman County, TN
The radar
The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 21.49 ft at Aug 22, 2021, 3:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
305 WGUS84 KOHX 211517 FLSOHX Flood Advisory National Weather Service Nashville TN 1017 AM CDT Sat Aug 21 2021 ...The National Weather Service in Nashville has issued a Flood Advisory for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded roadway, turn around and find an alternative route. Additional information is available at www.weather.gov. TNC081-220930- /O.NEW.KOHX.FL.Y.0097.210821T1517Z-000000T0000Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1017 AM CDT Sat Aug 21 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Duck River At Centerville. * From this morning until further notice. * At 10:00 AM CDT Saturday the stage was 18.4 feet and rising. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * Forecast...The river is expected to rise over the next several hours. * Impact...At 17.0 feet, Water begins to overflow the banks. * Impact...At 22.0 feet, Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ 10
5 follow-up statements
177 WGUS84 KOHX 220114 RRA FLSOHX Flood Advisory National Weather Service Nashville TN 814 PM CDT Sat Aug 21 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded roadway, turn around and find an alternative route. Additional information is available at www.weather.gov. TNC081-221915- /O.CON.KOHX.FL.Y.0097.000000T0000Z-000000T0000Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 814 PM CDT Sat Aug 21 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Duck River At Centerville. * Until further notice. * At 7:00 PM CDT Saturday the stage was 18.9 feet and rising. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * Forecast...The river is expected to rise above flood stage late tonight to a crest of 24.0 feet early tomorrow afternoon. It will then fall below flood stage early Monday morning. * Impact...At 25.0 feet, Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ LaRosa
402 WGUS84 KOHX 221901 FLSOHX Flood Advisory National Weather Service Nashville TN 201 PM CDT Sun Aug 22 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded roadway, turn around and find an alternative route. Additional information is available at www.weather.gov. TNC081-231315- /O.CON.KOHX.FL.Y.0097.000000T0000Z-000000T0000Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 201 PM CDT Sun Aug 22 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Duck River At Centerville. * Until further notice. * At 1:00 PM CDT Sunday the stage was 21.2 feet and rising. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * Forecast...The river is expected to rise above flood stage this evening to a crest of 22.5 feet just after midnight tonight. It will then fall below flood stage tomorrow afternoon. * Impact...At 22.0 feet, Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ Schaper
069 WGUS84 KOHX 230644 FLSOHX Flood Advisory National Weather Service Nashville TN 144 AM CDT Mon Aug 23 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded roadway, turn around and find an alternative route. Additional information is available at www.weather.gov. TNC081-231800- /O.CON.KOHX.FL.Y.0097.000000T0000Z-000000T0000Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 144 AM CDT Mon Aug 23 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Duck River At Centerville. * Until further notice. * At 1:00 AM CDT Monday the stage was 20.3 feet and falling. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * Forecast...The river is expected to rise to a crest of 20.8 feet this morning. * Impact...At 22.0 feet, Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ 07
092 WGUS84 KOHX 230647 FLSOHX Flood Advisory National Weather Service Nashville TN 147 AM CDT Mon Aug 23 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded roadway, turn around and find an alternative route. Additional information is available at www.weather.gov. TNC081-240000- /O.EXT.KOHX.FL.Y.0097.000000T0000Z-210825T0000Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 147 AM CDT Mon Aug 23 2021 ...The Flood Advisory is now in effect until tomorrow evening... The Flood Advisory continues for the Duck River At Centerville. * Until tomorrow evening. * At 1:00 AM CDT Monday the stage was 20.3 feet and falling. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * Forecast...The river is expected to rise to a crest of 20.8 feet this morning. * Impact...At 22.0 feet, Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ 07
233 WGUS84 KOHX 231930 FLSOHX Flood Advisory National Weather Service Nashville TN 230 PM CDT Mon Aug 23 2021 ...The Flood Advisory is cancelled for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. TNC081-232030- /O.CAN.KOHX.FL.Y.0097.000000T0000Z-210823T1930Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 230 PM CDT Mon Aug 23 2021 ...The Flood Advisory for the Duck River At Centerville has been cancelled... The Flood Advisory is cancelled for the Duck River At Centerville. * At 2:00 PM CDT Monday the stage was 16.7 feet and falling. * Flood stage is 22.0 feet. * Forecast...The river is expected to fall to 6.0 feet Saturday morning. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ Whitehead
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Aug 21, 6:34 AM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Aug 21, 6:34 AM CDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Nashville TN 634 AM CDT Sat Aug 21 2021 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... Potential flooding/flash flooding scenario setting up through late today, especially around and on the west side of I24. Healthier moisture source currently below H70 but strong moisture advection will kick in shortly, and by late morning, moisture will have become very deep. Several models showing PWATs 2.2-2.5 range by midday over much of the area. Instability will not become excessively high and shear will stay low end, but a SFC/LL boundary cutting across our west and an incoming upper wave will help plenty in developing numerous showers and storms, with storms possibly producing heavy rainfall/localized flooding. Many showers/storms expected to pop up early this morning, with the main flood threat toward sunrise and into the afternoon. This SFC/LL boundary does look to wash out in the afternoon, and with the upper wave largely east of us, we should see some decrease in coverage overall later today. However, instability remains pretty good and moisture abundant into early tonight, and redevelopment over the watch area very possible mid/late afternoon. Thus have updated Flood Watch to run through 3 PM. Big decrease in coverage is really more so as we go through the evening. On Sun, and upper ridge finally builds, and holds largely into Tue night. Compared to the recent activity, Sun-Tues will see a dramatic decrease in showers/storms with possibly isolated storms popping up mostly in the afternoon heat. Sun afternoon looking like best chance during this period. Upper ridge does weaken mid-week and on Thu a weak frontal boundary sets up across the southern OH valley. This pattern will bring a good increase of shower/storm activity back to the area for late week, especially if a weak upper low forms over the deep south which a few models suggest. && .AVIATION... 12Z TAF DISCUSSION. BNA/MQY/CKV/CSV...Messy set of TAF's this morning. A surface boundary has set up just west of Nashville and has provided the focus for a band of excessive rainfall and is moving slowly eastward. We'll start the TAF's with generally low ceilings and visibilities owing to widespread showers, with TEMPO TSRA/CB's for the embedded convective cells. Rain should gradually lessen in intensity and coverage during the next several hours while ceilings improve, but the HRRR brings in another round of storms later this afternoon. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 3 PM CDT this afternoon for Bedford- Cheatham-Dickson-Giles-Hickman-Houston-Humphreys-Lawrence-Lewis- Marshall-Maury-Montgomery-Perry-Stewart-Wayne-Williamson. && DISCUSSION......07 AVIATION........08
Hazardous weather outlook, Aug 21, 2:55 AM CDT, 7 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 255 AM CDT Sat Aug 21 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-221030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 255 AM CDT Sat Aug 21 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A Flash Flood Watch is in effect through 3 PM today for areas around and west of I-24. Heavy rain from showers and thunderstorms will combine with already saturated soils for an increased risk of flash into this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 07
In the hours before
Local storm report, Aug 21, 8:56 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
856 AM CDT SAT AUG 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FLASH FLOOD ERIN 36.32N 87.70W
08/21/2021 HOUSTON TN EMERGENCY MNGR
ROADS CLOSED AND WIDESPREAD FLASH FLOODING ISSUES
ACROSS HOUSTON COUNTY.
&&
EVENT NUMBER OHX2100617
SCHAPERLocal storm report, Aug 21, 9:03 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
903 AM CDT SAT AUG 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HEAVY RAIN 6 WSW DICKSON 36.04N 87.48W
08/21/2021 M9.93 INCH DICKSON TN COCORAHS
&&
EVENT NUMBER OHX2100618
MR3Local storm report, Aug 21, 9:06 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
906 AM CDT SAT AUG 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN MCEWEN 36.11N 87.64W
08/21/2021 M9.09 INCH HUMPHREYS TN CO-OP OBSERVER
&&
EVENT NUMBER OHX2100619
MR3Local storm report, Aug 21, 9:08 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
908 AM CDT SAT AUG 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM FLASH FLOOD DICKSON 36.08N 87.38W
08/21/2021 DICKSON TN SOCIAL MEDIA
HIDDEN VALLEY APARTMENTS, SPRING STREET NEAR HENSLEE
DRIVE, FLOODED WITH WATER TO ROOFS OF CARS. SEVERAL
APARTMENTS COMPLETELY FLOODED.
&&
EVENT NUMBER OHX2100620
SCHAPERLocal storm report, Aug 21, 9:10 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
910 AM CDT SAT AUG 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 AM FLASH FLOOD DICKSON 36.07N 87.37W
08/21/2021 DICKSON TN SOCIAL MEDIA
SEVERAL HOMES AND BUSINESSES FLOODED NEAR HIGHWAY 70
SOUTH ACROSS FROM TRISTAR HORIZON HOSPITAL.
&&
EVENT NUMBER OHX2100621
SCHAPERLocal storm report, Aug 21, 9:14 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
914 AM CDT SAT AUG 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM FLASH FLOOD 3 SW DICKSON 36.05N 87.42W
08/21/2021 DICKSON TN 911 CALL CENTER
MULTIPLE ROADS CLOSED DUE TO HIGH WATER THROUGHOUT THE
SOUTHERN PART OF THE COUNTY AND IN DICKSON
0620 AM HEAVY RAIN 10 N CENTERVILLE 35.93N 87.45W
08/21/2021 M5.03 INCH HICKMAN TN COCORAHS
5.03" OF RAIN MEASURED IN THE LAST 2.5 HOURS
0700 AM FLASH FLOOD DICKSON 36.07N 87.38W
08/21/2021 DICKSON TN SOCIAL MEDIA
HIGHWAY 46 NEAR COLLEGE STREET CLOSED DUE TO FLOODING.
0740 AM FLASH FLOOD 6 SSE TENNESSEE CITY 36.01N 87.47W
08/21/2021 DICKSON TN SOCIAL MEDIA
WATER OVER ROADWAY NEAR HIGHWAY 48 AT BRAZZLE ROAD.
0750 AM FLASH FLOOD 3 E LYLES 35.92N 87.30W
08/21/2021 HICKMAN TN SOCIAL MEDIA
TATUM ROAD BETWEEN HIGHWAY 100 AND HIGHWAY 7 IMPASSABLE
DUE TO FLOODING.
0800 AM FLASH FLOOD DICKSON 36.08N 87.38W
08/21/2021 DICKSON TN EMERGENCY MNGR
COUNTY-WIDE, TOO MANY WATER RESCUES TO COUNT. NUMEROUS
ROADS DAMAGED OR CLOSED ACROSS DICKSON COUNTY.
0800 AM FLASH FLOOD NUNNELLY 35.86N 87.47W
08/21/2021 HICKMAN TN EMERGENCY MNGR
CAMPERS AND PEOPLE TRAPPED IN VEHICLES ACROSS NORTHERN
HICKMAN COUNTY.
0800 AM FLASH FLOOD 6 WSW DOVER 36.44N 87.95W
08/21/2021 STEWART TN EMERGENCY MNGR
CAMPERS AND CARS FLOODING IN THE 600 BLOCK OF COX
HOLLOW ROAD.
0800 AM HEAVY RAIN 10 N CENTERVILLE 35.94N 87.45W
08/21/2021 M11.66 INCH HICKMAN TN COCORAHS
11.66 INCHES MEASURED SO FAR. PINEY RIVER RD FLOODED
AND BASEMENTS FLOODING AS WELL.
0803 AM FLASH FLOOD 2 ENE DICKSON 36.09N 87.34W
08/21/2021 DICKSON TN SOCIAL MEDIA
HOMES FLOODING AROUND GREYSTONE GOLF CLUB IN DICKSON.
0805 AM FLASH FLOOD 1 E WAVERLY 36.09N 87.77W
08/21/2021 HUMPHREYS TN EMERGENCY MNGR
SEVERAL WATER RESCUES ONGOING JUST EAST OF WAVERLY IN
HUMPHREYS COUNTY.
0809 AM FLASH FLOOD 1 SE DICKSON 36.07N 87.37W
08/21/2021 DICKSON TN SOCIAL MEDIA
SEVERAL HOMES FLOODED ON ROYAL OAK DRIVE IN DICKSON.
0811 AM FLASH FLOOD 5 SW DICKSON 36.03N 87.43W
08/21/2021 DICKSON TN SOCIAL MEDIA
WATER ACROSS NORTH MOUNT SINAI PAST 825 NORTH MOUNT
SINAI ROAD.
0823 AM HEAVY RAIN 6 WNW BON AQUA 35.99N 87.43W
08/21/2021 M6.85 INCH DICKSON TN AMATEUR RADIO
6.85" OF RAIN MEASURED AT EAST PINEY RD AND LOYD RD
0834 AM FLASH FLOOD 7 SSE TENNESSEE CITY 35.99N 87.49W
08/21/2021 DICKSON TN SOCIAL MEDIA
HOME FLOODED AT HIGHWAY 48 S AND I-40.
0834 AM HEAVY RAIN LYLES 35.92N 87.35W
08/21/2021 M9.05 INCH HICKMAN TN PUBLIC
PERSONAL WEATHER STATION MEASURED 9.05 INCHES OF RAIN
SINCE MIDNIGHT
0850 AM FLASH FLOOD ERIN 36.32N 87.70W
08/21/2021 HOUSTON TN EMERGENCY MNGR
ROADS CLOSED AND WIDESPREAD FLASH FLOODING ISSUES
ACROSS HOUSTON COUNTY.
0855 AM HEAVY RAIN 6 WSW DICKSON 36.04N 87.48W
08/21/2021 M9.93 INCH DICKSON TN COCORAHS
0900 AM HEAVY RAIN MCEWEN 36.11N 87.64W
08/21/2021 M9.09 INCH HUMPHREYS TN CO-OP OBSERVER
0906 AM FLASH FLOOD DICKSON 36.08N 87.38W
08/21/2021 DICKSON TN SOCIAL MEDIA
HIDDEN VALLEY APARTMENTS, SPRING STREET NEAR HENSLEE
DRIVE, FLOODED WITH WATER TO ROOFS OF CARS. SEVERAL
APARTMENTS COMPLETELY FLOODED.
0909 AM FLASH FLOOD DICKSON 36.07N 87.37W
08/21/2021 DICKSON TN SOCIAL MEDIA
SEVERAL HOMES AND BUSINESSES FLOODED NEAR HIGHWAY 70
SOUTH ACROSS FROM TRISTAR HORIZON HOSPITAL.
&&
EVENT NUMBER OHX2100601 OHX2100602 OHX2100609 OHX2100611 OHX2100612
OHX2100603 OHX2100604 OHX2100605 OHX2100607 OHX2100613 OHX2100606
OHX2100608 OHX2100616 OHX2100610 OHX2100614 OHX2100615 OHX2100617
OHX2100618 OHX2100619 OHX2100620 OHX2100621
MR3The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 2:48 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys, Lewis | 2 hr |
| Aug 21, 3:29 AM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys | 5 hr |
| Aug 21, 4:10 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Lewis, Maury | 3 hr |
| Aug 21, 4:29 AM CDT | Areal Flood Advisory | OHX | Montgomery, Stewart | 3 hr |
| Aug 21, 4:49 AM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Houston, Humphreys | 3 hr |
| Aug 21, 6:24 AM CDT | Flash Flood Warning | OHX | Houston, Humphreys, Stewart | 5 hr |
| Aug 21, 7:47 AM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Houston, Humphreys | 9 hr |
| Aug 21, 8:39 AM CDT | River Flood Warning | OHX | Hickman | 13 hr |
| Aug 21, 9:41 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury | 3 hr |
| Aug 21, 10:12 AM CDT | Flash Flood Warning | OHX | Hickman, Humphreys, Lewis, Maury, Perry | 3 hr |
| Aug 21, 11:39 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall | 3 hr |
| Aug 21, 12:33 PM CDT | River Flood Warning | OHX | Humphreys | 44 hr |
| Aug 21, 4:40 PM CDT | Areal Flood Advisory | OHX | Houston, Stewart | 3 hr |
| Aug 21, 4:55 PM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Houston, Humphreys | 6 hr |
| Aug 21, 5:07 PM CDT | Flash Flood Warning | OHX | Dickson, Houston, Montgomery, Stewart | 4 hr |
| Aug 21, 5:10 PM CDT | Special Weather Statement | OHX | Houston, Stewart | 50 min |
| Aug 21, 5:30 PM CDT | Special Weather Statement | OHX | Dickson, Houston | 45 min |
| Aug 21, 5:43 PM CDT | Special Weather Statement | OHX | Lawrence | 47 min |
| Aug 21, 5:57 PM CDT | Tornado Warning | OHX | Dickson | 16 min |
| Aug 21, 5:58 PM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Montgomery | 3 hr |
| Aug 21, 6:17 PM CDT | Special Weather Statement | OHX | Dickson | 43 min |
| Aug 21, 6:29 PM CDT | Special Weather Statement | OHX | Hickman | 31 min |
| Aug 21, 6:53 PM CDT | Special Weather Statement | OHX | Williamson | 37 min |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.